# SDR MWEA00739

- Difficulty date: August 15, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 529127277
- Condition: Chafed
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND LONGERON 18 LEFT CHAFED FROM LEFT THRUST REVERSER HYDRAULIC LINE APPROXIMATELY 10 INCHES AFT OF AFT PRESSURE BULKHEAD.  REMOVED DAMAGED LONGERON, AND REPLACED, AND INSTALLED LONGERON.  (M)
